Follow
Natalia Kopteva
Natalia Kopteva
Verified email at ul.ie - Homepage
Title
Cited by
Cited by
Year
A robust adaptive method for a quasi-linear one-dimensional convection-diffusion problem
N Kopteva, M Stynes
SIAM Journal on Numerical Analysis 39 (4), 1446-1467, 2001
1702001
Error analysis of the L1 method on graded and uniform meshes for a fractional-derivative problem in two and three dimensions
N Kopteva
Mathematics of Computation 88 (319), 2135-2155, 2019
1172019
Shishkin meshes in the numerical solution of singularly perturbed differential equations
N Kopteva, E O'Riordan
Institute for Scientific Computing and Informaton, 2010
1172010
Maximum norm a posteriori error estimates for a one-dimensional convection-diffusion problem
N Kopteva
SIAM Journal on numerical analysis 39 (2), 423-441, 2001
942001
Maximum norm a posteriori error estimates for a 1D singularly perturbed semilinear reaction–diffusion problem
N Kopteva
IMA journal of numerical analysis 27 (3), 576-592, 2007
732007
A singularly perturbed semilinear reaction–diffusion problem in a polygonal domain
RB Kellogg, N Kopteva
Journal of Differential Equations 248 (1), 184-208, 2010
652010
The formation of river channels
AC Fowler, N Kopteva, C Oakley
SIAM Journal on Applied Mathematics 67 (4), 1016-1040, 2007
592007
Numerical analysis of a singularly perturbed nonlinear reaction–diffusion problem with multiple solutions
N Kopteva, M Stynes
Applied numerical mathematics 51 (2-3), 273-288, 2004
59*2004
On the convergence, uniform with respect to a small parameter, of monotone three-point finite-difference approximations
VB Andreev, NV Kopteva
Differential Equations 34 (7), 921-929, 1998
511998
Steady rimming flows with surface tension
ES Benilov, MS Benilov, N Kopteva
Journal of Fluid mechanics 597, 91-118, 2008
502008
Grid equidistribution for reaction–diffusion problems in one dimension
N Kopteva, N Madden, M Stynes
Numerical Algorithms 40 (3), 305-322, 2005
502005
Approximation of derivatives in a convection–diffusion two-point boundary value problem
N Kopteva, M Stynes
Applied numerical mathematics 39 (1), 47-60, 2001
502001
A study of difference schemes with the first derviative approximated by a central difference ratio
VB Andreyev, NV Kopteva
Computational mathematics and mathematical physics 36 (8), 1065-1078, 1996
50*1996
An efficient collocation method for a Caputo two-point boundary value problem
N Kopteva, M Stynes
BIT Numerical Mathematics 55 (4), 1105-1123, 2015
452015
Maximum norm error analysis of a 2d singularly perturbed semilinear reaction-diffusion problem
N Kopteva
Mathematics of Computation 76 (258), 631-646, 2007
412007
Analysis and numerical solution of a Riemann-Liouville fractional derivative two-point boundary value problem
N Kopteva, M Stynes
Advances in Computational Mathematics 43 (1), 77-99, 2017
392017
Maximum-norm a posteriori error estimates for singularly perturbed elliptic reaction-diffusion problems
A Demlow, N Kopteva
Numerische Mathematik 133, 707-742, 2016
362016
A robust grid equidistribution method for a one-dimensional singularly perturbed semilinear reaction–diffusion problem
NM Chadha, N Kopteva
IMA journal of numerical analysis 31 (1), 188-211, 2011
362011
Uniform convergence with respect to a small parameter of a scheme with central difference on refining grids
NV Kopteva
Computational mathematics and mathematical physics 39 (10), 1594-1610, 1999
36*1999
Maximum norm a posteriori error estimation for parabolic problems using elliptic reconstructions
N Kopteva, T Linss
SIAM Journal on Numerical Analysis 51 (3), 1494-1524, 2013
34*2013
The system can't perform the operation now. Try again later.
Articles 1–20